# SDR CA981207021

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A20
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 29,192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON SKIN UNDER LOWER VHF BLADE ANTENNA.  SERVICE BULLETIN 6/305 IN REGARD TO THIS AREA HAD NOT BEEN CARRIED OUT.
